Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 69, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Jun 14, 2017, 2:29 PM CDT for Cook County, Illinois. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2017, 2:29 PM CDT (19:29 UTC)
- Expired
- Jun 14, 2017, 3:01 PM CDT
- In force
- 32 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cook County, IL
The radar
The Chicago radar (KLOT), 47 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 12:40 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 971 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
639
WUUS53 KLOT 141929
SVRLOT
ILC031-142015-
/O.NEW.KLOT.SV.W.0069.170614T1929Z-170614T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville Il
229 PM CDT WED JUN 14 2017
The National Weather Service in Chicago has issued a
* Severe Thunderstorm Warning for...
Northeastern Cook County in northeastern Illinois...
* Until 315 PM CDT
* At 228 PM CDT, a severe thunderstorm was located over Bridgeport,
or near Chatham, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Chicago, Cicero, Evanston, Oak Lawn, Chatham, Stickney, Midway
Airport, Lincoln Park, Northerly Island, Navy Pier, Burbank,
Evergreen Park, Bridgeport, Forest View, Bedford Park, Englewood,
Rogers Park, Logan Square, Douglas Park and Lakeview.
Including the following interstates...
I-55 between mile markers 285 and 294.
I-57 between mile markers 356 and 358.
I-94 between mile markers 46 and 68.
I-290 between mile markers 25 and 29.
I-294 between mile markers 46 and 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4166 8757 4174 8782 4204 8767 4198 8765
4196 8763 4196 8764 4190 8762 4189 8761
4188 8762 4187 8761 4183 8760 4178 8757
4178 8756 4176 8756 4176 8754 4174 8753
4174 8754 4172 8752
TIME...MOT...LOC 1928Z 203DEG 16KT 4178 8764
HAIL...1.00IN
WIND...60MPH
OEMC zones...SEVERE THUNDERSTORM WARNING.
2...3...4...5...6...7...8...9...10...11...and 12.
$$
RODRIGUEZ2 follow-up statements
812
WWUS53 KLOT 141945
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville Il
245 PM CDT WED JUN 14 2017
ILC031-142015-
/O.CON.KLOT.SV.W.0069.000000T0000Z-170614T2015Z/
Cook IL-
245 PM CDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHEASTERN COOK COUNTY...
At 245 PM CDT, a severe thunderstorm was located over Northerly
Island, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chicago, Cicero, Evanston, Chatham, Stickney, Midway Airport,
Northerly Island, Lincoln Park, Navy Pier, Bridgeport, Forest View,
Englewood, Lakeview, Hyde Park, Humboldt Park, Rogers Park, Logan
Square, Douglas Park and South Chicago.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4167 8756 4180 8779 4204 8767 4198 8765
4196 8763 4196 8764 4190 8762 4189 8761
4188 8762 4187 8761 4183 8760 4178 8757
4178 8756 4176 8756 4176 8754 4174 8753
4174 8754 4172 8752
TIME...MOT...LOC 1945Z 203DEG 14KT 4184 8761
HAIL...1.00IN
WIND...60MPH
OEMC zones...SEVERE THUNDERSTORM WARNING.
2...3...4...5...6...7...8...9...10...11...and 12.
$$
RODRIGUEZ927
WWUS53 KLOT 142001
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville Il
301 PM CDT WED JUN 14 2017
ILC031-142011-
/O.CAN.KLOT.SV.W.0069.000000T0000Z-170614T2015Z/
Cook IL-
301 PM CDT WED JUN 14 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COOK COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM CDT for
northeastern Illinois.
LAT...LON 4167 8756 4180 8779 4204 8767 4198 8765
4196 8763 4196 8764 4190 8762 4189 8761
4188 8762 4187 8761 4183 8760 4178 8757
4178 8756 4176 8756 4176 8754 4174 8753
4174 8754 4172 8752
TIME...MOT...LOC 2000Z 203DEG 16KT 4191 8757
$$
RODRIGUEZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 12:52 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 14, 12:52 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 1252 PM CDT Wed Jun 14 2017 .UPDATE... 1020 AM CDT Still monitoring the high likelihood of thunderstorms across much of northern Illinois and northwest Indiana this afternoon into the evening, some of which will be capable of becoming strong/severe. In the near term, early morning upstream convection has since diminished, with any lingering development currently staying confined to eastern Iowa or far western Illinois. However, it has produced a well defined outflow boundary which had been progressing east southeast through north central Illinois but is now beginning to slow up. It's this remnant boundary along with upstream large scale ascent which will help drive an increase in thunderstorm activity as early as late morning or midday. Highly amplified upper level pattern with closed system over the northern Plains and southern Canada, will allow for upstream mid level energy to move overhead by midday/early afternoon and have timed this energy into the western CWA by the 17-18z. As this moves across the entire CWA today, should see convection blossom during this time especially along the remnant boundary. CIN is already eroding and will likely be gone over the next hour, with an uncapped environment of moderate/strong instability in place by late morning. Scattered strong to severe storms will be possible by midday area wide as this forcing/development continue to the east. Additional development is probable during this time over eastern Iowa and northwest Illinois along approaching mid level energy and MCV currently over central Iowa. This will support a broken line/multicell clusters to develop, likely pushing through portions of northern Illinois and northwest Indiana through mid to late afternoon. Main hazards expected today will be for damaging winds and large hail. Lack of deep layer shear will limit overall organization to development today, meaning could quickly get into a "messy" pattern of slow moving thunderstorms. However, the approaching MCV is a little concerning given that it could support a slight increase in shear across north central Illinois. If this were to occur, could not rule out an isolated tornado is this location. With the slow storm motion and high pwat axis shifting overhead, heavy downpours and localized flooding will also be a threat. Should see all convection diminish by early to mid evening. Rodriguez && .SHORT TERM... 325 AM CDT Through Tonight... After the first dozen dry and sunny days of the month, yesterday kicked off a period of unsettled weather that continues today and resumes Friday and early this weekend. There is scattered severe weather potential today and tonight, though the forecast evolution of storms and their coverage/organization, has lower confidence. Early this morning, a well-defined stacked low over North Dakota is tracking northeastward and will continue to today. Scattered warm advection thunderstorms are over Lake Michigan into parts of northwest Indiana, while areas of storms stretch from western Wisconsin through the central Plains ahead of the system cold front and tied to a couple minor impulses. In-between these two convective areas is a forcing lull over the CWA and should continue past sunrise for several hours. It is possible much of the area remains dry all morning, though do expect isolated showers/storms to likely start to pop in north central Illinois later this morning as the low-level jet, while weakening, veers into the region coincident with steeper lapse rates above. The higher dew points temporarily scoured out of the CWA last night by convective cold pools, but will return this morning with the air mass just to the south/southwest having upper 60s and lower 70s. The boundary layer thermal characteristics again are similar to the past several days, with 925mb temperatures in the mid to upper 20s and 850mb temperatures in the upper teens. This can support widespread mid 90s if convection or widespread clouds do not impact areas prior to that, and yesterday showed that for southern CWA locations. Have gone with 90-94 for most areas, keeping in mind that if storms do start early in north central Illinois those areas could just peak in the 80s. Heat index readings will near or even briefly tag 100 degrees in some areas, similar to yesterday. It is a challenging forecast with storms this afternoon and tonight, particularly with specifics in evolution and timing, especially when considering CAM solutions that have varied greatly in their solutions for today. That disparity is not surprising considering the weaker-type forcing today, given the area only seeing a glancing of height falls and mid-level impulses being quite low amplitude. So have stuck close to synoptic forcing and peak instability time, with mid-late afternoon into the evening probably being the most favored for areas/clusters of storms. As noted above, earlier isolated convective activity is probable mainly in north central Illinois, but do not see strong enough forcing to move rapidly east as some CAMs suggest, unless a better-defined MCV were to emanate eastward. Deep layer shear does inch up in the more favored convective time of mid-afternoon and a tad more in the evening, though it still is on the weaker end of the spectrum, at 20-30 kt. Moisture and instability will not be a problem for deep convection, and as we saw yesterday, MLCAPE values in excess of 2000 J/kg in the presence of little shear can still support quite a bit of convective activity and some hail threat. One notable difference was we will not have a sharp low-level focus today, so mid-level impulses will be key for initiation and organization of convective clusters, which then could drive themselves more so on congealed downdrafts. CAMs do hint at these but not seeing any overly well- defined structures in high temporal solutions or wind fields that would hint at a a more enhanced wind threat, and that makes sense. So think that threat is scattered as well as the hail risk, though a couple larger hail producing storms...to possibly golf balls...are possible in the region with instability on the higher end. With true summer PWAT air (1.60-1.90 in.) it will lead to some efficient rain producers with still limited storm motion. All that said, uncertainty on evolution and timing is high, and so not really screaming a widespread severe weather event, and somewhat marginal shear too complicates things. Have gone likely wording for the afternoon and evening, but certainly will not be storming that entire time in any one area, and more temporal resolution will likely be able to be added to the forecast today. Convective chances should ease from west-to-east late this evening into overnight. MTF && .LONG TERM... 336 AM CDT Thursday through Tuesday... The "cold" front will be progressing through the area Thursday morning scouring out any early morning rain chances and offering sun by late morning into the afternoon. Temperatures look to rebound to around if not a little above 90 based on 850-925mb temperatures forecast. Dew points will drop some behind the boundary making it not as humid, but certainly another day added to the early season hot stretch. The next very low amplitude impulse is forecast to move east over the region late Thursday night and early Friday, possibly bringing a few showers and storms. A slightly better wave is forecast later Friday, after dark it appears, that brings stronger mid- level flow with it. This could have some stronger storms mainly west of the area during the evening. There is uncertainty in cloud cover and some rain chances Friday afternoon, but if those are not an issue then 90 again for a high in many areas. As the zonal flow increases and starts to dig ahead of a trough later Saturday, storm chances return. The warm advection on Saturday seems like it could be quite strong, and if we do remain dry during the day, temperature profiles look like they would support mid 90s. So going forecast may be a bit cool depending on timing of system features. The deepening low to our north on Saturday night has trended more significant in recent global model solutions, thus bringing a sharper defined cold front through the area later that night or early Sunday. This could have organized, probably linear convection along it. Sunday looks like the coolest day for a good part of the CWA in over a week, but still with temperatures basically at normal for mid-June. MTF && .AVIATION... For the 18Z TAFs... The main forecast concern today continues to center around the timing and coverage for thunderstorms to impact the terminals today and associated impacts. Scattered thunderstorms are developing across nrn-cntrl IL/IN, with a second, more organized area of thunderstorms over ern IA/swrn WI. There is a small gap between the 2 main areas of thunderstorms, so have updated the initial 12hrs of the forecast to reflect this thinking. Expect that the trends for storms to increase in coverage through the afternoon and into the evening. Have backed off on the idea of more thunder overnight as there should be a relatively well defined back edge to the thunder as the mid level impulse driving the wrn area of thunderstorms lifts to the northeast of the terminals, but there could still be some sct showers around through the evening. There is the potential for hail and strong wind gusts with thunderstorms. Mid level winds are relatively weak, so wind gusts associated with thunderstorms could be from variable directions. Downburst, divergent wind signatures have already been observed on radar imagery, so went with a vrbl wind direction for the tempo group for the initial round of more sct storms. With the second round of thunder being more organized, stronger winds gusts should tend to be more westerly. Brief mvfr/ifr vis is possible with stronger storms but, prevailing bases should be arnd 4kft. On the larger scale, the main sfc low is over scntrl Canada with an associated cold front extending through the upper Missouri Valley. The bulk of the tsra/shra will be along or ahead of this front. The cold front is expected to push across the region early tomorrow morning. Expect conditions to dry out with winds shifting to nwly. High pressure should build in relatively quickly behind the front, so winds should be wnwly arnd 10kt following the fropa. && .MARINE... 207 AM CDT An active weather pattern is likely to continue over the lakes region into the weekend as several disturbances approach the region. These disturbances are likely to result in additional periods of thunderstorms through the period. While some isolated to scattered storms will be possible this morning, mainly over southern portions of the lake, it appears that more thunderstorms will impact the lake later today and tonight, and some of these storms may produce strong winds in excess of 40 to 50 KT. Additional periods of storms this weekend may also produce very gusty and erratic winds on the lake at times. In addition to the thunderstorm threat over the lake today and this weekend, it appears that a unseasonably strong area of low pressure may shift over the Upper Great Lakes region on Sunday. There is still a large amount of uncertainty in how this storm system will evolve over the weekend. However, there are some signs that a potent storm system could produce a period of strong south to southwest winds on the lake Saturday night into Sunday, outside of any thunderstorms. KJB && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...None. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jun 14, 12:16 PM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1216 PM CDT Wed Jun 14 2017
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
151730-
Winnebago-Boone-McHenry-Lake Illinois-Ogle-Lee-De Kalb-Kane-
DuPage-Cook-La Salle-Kendall-Grundy-Will-Kankakee-Livingston-
Iroquois-Ford-Lake Indiana-Porter-Newton-Jasper-Benton-
1216 PM CDT Wed Jun 14 2017 /116 PM EDT Wed Jun 14 2017/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...This Afternoon and Tonight.
WEATHER HAZARDS EXPECTED:
Elevated Thunderstorm Risk...with an associated:
Limited Tornado Risk.
Elevated Hail Risk...up to half dollar size.
Elevated Thunderstorm Wind Damage Risk...up to 65 MPH.
Elevated Flooding Risk. Limited Excessive Heat Risk.
DISCUSSION:
Thunderstorm development will continue through the afternoon.
Thunderstorms are likely to be scattered to numerous in coverage,
with a couple periods likely in the afternoon into evening. There is
fairly high uncertainty though on the precise evolution and thus the
coverage of a severe weather threat but development of clusters of
thunderstorms may be favored.
Those storms that do reach severe limits will be capable of
large hail, strong winds, and possible flooding. There is a limited risk
for an isolated tornado. Locations that received the heaviest rainfall
on Tuesday will have a particularly elevated risk of flooding if they
receive heavy rainfall today.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thursday...
Limited Thunderstorm Risk.
Friday...
Limited Severe Thunderstorm Risk.
Saturday and Sunday...
Limited Thunderstorm Risk.
Tuesday...
Limited Thunderstorm Risk.
.SPOTTER INFORMATION STATEMENT...
Spotters will likely be needed this afternoon|.
GENERAL STORM MOTION OF THE DAY:
Moving to the east and northeast 30 to 35 mph.
&&
LMZ740>745-151730-
Winthrop Harbor to Wilmette Harbor-
Wilmette Harbor to Northerly Island-
Northerly Island to Calumet Harbor-Calumet Harbor to Gary-
Gary to Burns Harbor-Burns Harbor to Michigan City-
1216 PM CDT Wed Jun 14 2017
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...This Afternoon and Tonight.
Elevated Thunderstorm Risk.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thursday through Saturday...
Limited Thunderstorm Risk.
Sunday...
Limited Thunderstorm Risk.
Hazardous Conditions for Small Craft are likely.
Tuesday...
Limited Thunderstorm Risk.
&&
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-151730-
Lake Michigan from Michigan City IN to St. Joseph MI 5 NM
offshore to Mid Lake-
Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and north of a line from Charlevoix MI to South
Fox Island 5 NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to
Mid Lake-
Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to
Mid Lake-
Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5 NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5 NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5 NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid
Lake-
Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to
Mid Lake-
1216 PM CDT Wed Jun 14 2017
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...This Afternoon and Tonight.
Elevated Thunderstorm Risk, with some storms capable of wind
gusts
in excess of 35 knots.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
There is a chance of thunderstorms Thursday morning, then
periodic
chances Friday through early Sunday, before chances return again
Tuesday.
&&
MDB
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Local storm report, Jun 14, 1:11 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
111 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM HAIL 1 NNE BELVIDERE 42.26N 88.84W
06/14/2017 E1.25 INCH BOONE IL BROADCAST MEDIA
NEAR STATE ST.
&&
EPLocal storm report, Jun 14, 1:13 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
113 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM FLOOD 1 NW BELVIDERE 42.26N 88.86W
06/14/2017 BOONE IL LAW ENFORCEMENT
OFFICER REPORTED ABOUT 1 FOOT OF WATER AT GARDEN DRIVE
AND RUBY STREET.
&&
EPLocal storm report, Jun 14, 1:19 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
119 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL NW BELVIDERE 42.26N 88.86W
06/14/2017 E1.00 INCH BOONE IL PUBLIC
1 INCH HAIL REPORTED NEAR THE WILLIAM GRADY POOL.
&&
EPLocal storm report, Jun 14, 1:36 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
136 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM HAIL 1 NE BELVIDERE 42.26N 88.84W
06/14/2017 E1.00 INCH BOONE IL PUBLIC
1 INCH HAIL REPORTED NEAR NORTH STATE STREET.
&&
EPLocal storm report, Jun 14, 2:00 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
200 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 4 SW WONDER LAKE 42.33N 88.41W
06/14/2017 MCHENRY IL EMERGENCY MNGR
MULTIPLE TREES DOWN NEAR WOODSTOCK AND WONDER LAKE. TREE
BLOCKING ROAD AT BANFORD AND QUEEN ANNE IN WOODSTOCK AND
ON THOMPSON NORTH OF ROUTE 120 IN WONDER LAKE.
&&
RCLocal storm report, Jun 14, 2:03 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
203 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HAIL WOODSTOCK 42.31N 88.44W
06/14/2017 E0.75 INCH MCHENRY IL TRAINED SPOTTER
DIME SIZED HAIL REPORTED A HALF MILE SOUTH OF ROUTE 14,
ON DEAN STREET.
&&
EPThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:49 PM CDT | Special Weather Statement | LOT | Livingston | 26 min |
| Jun 13, 8:03 PM CDT | Areal Flood Advisory | LOT | Ford, Iroquois, Livingston | 117 min |
| Jun 14, 12:15 AM CDT | Areal Flood Warning | LOT | Iroquois | 9 hr |
| Jun 14, 12:11 PM CDT | Severe Thunderstorm Warning | LOT | Boone, McHenry, Winnebago | 49 min |
| Jun 14, 12:43 PM CDT | Special Weather Statement | LOT | Cook | 32 min |
| Jun 14, 12:47 PM CDT | Severe Thunderstorm Warning | LOT | Boone, McHenry | 43 min |
| Jun 14, 1:11 PM CDT | Areal Flood Advisory | LOT | Boone, McHenry | 3 hr |
| Jun 14, 1:14 PM CDT | Special Marine Warning | LOT | 61 min | |
| Jun 14, 1:28 PM CDT | Severe Thunderstorm Warning | LOT | Lake, McHenry | 47 min |
| Jun 14, 1:31 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kankakee, Livingston | 44 min |
| Jun 14, 2:10 PM CDT | Areal Flood Advisory | LOT | Lake, McHenry | 3 hr |
| Jun 14, 2:19 PM CDT | Areal Flood Advisory | LOT | Ford, Iroquois, Kankakee, Livingston | 3 hr |
| Jun 14, 2:38 PM CDT | Special Marine Warning | LOT | 82 min | |
| Jun 14, 2:40 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois | 50 min |
| Jun 14, 2:40 PM CDT | Severe Thunderstorm Warning | LOT | Lake, McHenry | 35 min |
| Jun 14, 2:50 PM CDT | Severe Thunderstorm Warning | LOT | Iroquois | 40 min |
| Jun 14, 3:08 PM CDT | Areal Flood Advisory | LOT | Lake | 3 hr |
| Jun 14, 3:11 PM CDT | Areal Flood Advisory | LOT | DeKalb | 3 hr |
| Jun 14, 3:16 PM CDT | Areal Flood Advisory | LOT | Iroquois | 3 hr |
| Jun 14, 3:34 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Kane, Lake, McHenry | 31 min |
| Jun 14, 3:55 PM CDT | Special Marine Warning | LOT | 95 min | |
| Jun 14, 4:07 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle, Livingston | 38 min |
| Jun 14, 4:36 PM CDT | Areal Flood Advisory | LOT | Boone, Cook, DeKalb, Kane, Lake, McHenry and 1 more | 3 hr |
| Jun 14, 4:36 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Kane, Kendall, LaSalle | 39 min |
| Jun 14, 4:39 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kankakee, Kendall, LaSalle, Livingston, Will | 36 min |
| Jun 14, 5:03 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Kane, Kendall, Will | 42 min |
| Jun 14, 5:13 PM CDT | Severe Thunderstorm Warning | LOT | Iroquois | 35 min |
| Jun 14, 5:23 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois | 38 min |
| Jun 14, 5:28 PM CDT | Special Marine Warning | LOT | 92 min | |
| Jun 14, 5:56 PM CDT | Areal Flood Warning | LOT | Boone, DeKalb, Kane, McHenry | 6 hr |
| Jun 14, 6:16 PM CDT | Areal Flood Warning | LOT | Iroquois | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.